# SDR FDEA201810202964

- Difficulty date: October 20, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 45,305 hours, 23,587 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Part number: 0851HV
- Part serial: 237975
- Condition: Obstructed
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: I
- Precautionary procedure: C

## Discrepancy

DEPARTING KLAX 25R, CAPT A/S ON PFD READ 45 KTS, F/O A/S ON PFD READ 100 KTS. RTO CAPT AND F/O AGREE A/C WAS APPROX 100KTS AT REJECT WITHOUT VERIFYING STANDBY A/S AND THAT CAT A/S ON PFD IS FAULTY. CONFIRMED BLOCKAGE IN REMOVED PITOT HEAD REF MM 34-10-00-03. PERFORMED AIR DATA SYSTEM FLUSHING OF CAPTAINS PITOT SYSTEM, NO CONTAMINATION WAS NOTED IN CLOTH PARTS BAG AND HAD GOOD FLOW AT HEAD MOUNTING. DRAIN VALVE HAD GOOD FLOW AND CRISP CLOSING. REF MM 34-11-15-04 INSTALLED A NEW CAPTAINS PITOT PROBE. PERFORMED HIGH LEVEL PITOT/ STATIC LEAK CHECK NO LEAKS NOTED. CAPT AND F/O AIRSPEED AND ALTITUDE TRACK WELL UP AND DOWN. CONFIRMED PITOT HEAT FUNCTIONS NORMAL PER RR. A/C OK FOR SERVICE.
